I am sending the reports of my sister-in-law. She feels lazy, weak, and has abdominal pain with loose motion, frequent body aches, and flickering of the upper lip at the right side. Her current medications are Ecosprin 75 mg and A to Z multivitamin tablet. She had a hemorrhage in her eye, and the eye specialist wants her to continue taking tablet Ecosprin.We are worried about the high CRP levels in her report.
My queries are as follows;
1) Why does she have a loose motion?
2) What is the reason for her body pain?
3) What can be the cause of her high CRP?
Welcome to icliniq.com.
I have seen her reports sent by you (attachments removed to protect the patient’s identity).
1) There are no clues in your laboratory report for abdominal pain and irregular motion. For now, I suggest her to take a fiber-rich diet.
2) Body pain, lethargy, twitching of lips are due to low calcium. I suggest her check Vitamin D, B12, folic acid, ionized calcium, phosphorus, magnesium, and PTH (parathyroid hormone) levels.
3) CRP (C-reactive protein) is a marker for cardiovascular disease. It helps to decide if somebody needs Aspirin. As she had a possible stroke four years ago and is taking Aspirin already, I recommend her take a small dose of cholesterol medicine. So she can switch from plain Ecosprin (Aspirin) to Ecosprin AV (Atorvastatin and Aspirin) once daily at night after food.
Thank you doctor,
As per your advice, we have done the following tests for my sister-in-law and found all reports normal. She had PTH of 11.9 pg/mL, vitamin D 3 of 55.43 ng/mL, vitamin B12 of 343 pg/mL, folate of 10.2 ng/mL, ionic calcium of 1.13 mg/dL, phosphorus of 4.67 mg/dL, magnesium of 2.1 mg/dL. Please advise further. She has pain with a gastric problem in the abdomen. She also has a feeling of weakness.
Welcome back to icliniq.com.
So far, everything that has been checked out is fine. We can try treating her symptomatically. She can try to take tablet Sompraz 40 mg (Esomeprazole) in the daily morning on empty stomach for a month, Ezilugo powder (Ispaghula husk, Inulin, Probiotics blend) one scoop daily for a month, or any Ispaghula husk fiber powder. And kindly go for a walk daily for 30 minutes.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?... Read fullI am facing twitching problem for a month. Is it due to calcium deficiency?
You can take tablet Evion 400 mg (vitamin E) one capsule daily for ten days with dinner ... You can take D3UP 60 K (vitamin D3) one sachet mixed in 50 ml milk ... Read fullWhite patches seen on cheeks of 9 month old boy. What could it be due to?
I'm 35 years old and for the first time my papa came back abnormal. I had a colposcopy biopsy. My doctor wants to wait 2 months to do cone biopsy. Why? I don't understand why I would need to wait. Just want opinions on my results. Part A: EMB. Proli... Read full
Ask your health query to a doctor online?Ask a Diabetologist Now